# SDR MASA2010051900526

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 29,132 hours, 22,123 cycles
- System (JASC): 5240 · Service Doors
- Part: Roll Pin
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HOLD OPEN LATCH INOP.  MX REMOVED AND REPLACED ROLL PIN.
